# SDR DALA2016120909798

- Difficulty date: December 8, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,116 hours, 23,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT HORIZONTAL STAB, HSS 92.70, RIB STIFFENER SECOND FROM FWD EDGE HAS A CRACK APPROX 1 INCH UP FROM BOTTOM SKIN. MAINTENANCE REPAIRED THE RIB IAW ERA 553103-14.
